# SDR C2XA11RI050

- Difficulty date: March 18, 2011
- Submitted: March 30, 2011
- Operation: Air carrier
- Aircraft: N12145
- Make and model: Emb EMB-145XR
- Aircraft serial: 145745
- Aircraft time: 21,854 hours, 11,682 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Solenoid Valve
- Part number: 22250100003
- Part serial: 598
- Condition: Inoperative
- Location: Nlg
- Part time: 12,944 hours, 6,908 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT 2909 - DCA - FLIGHT CREW REPORTED THAT UPON GEAR RETRACTION WIND NOISE HEARD FROM NOSE AREA.  EWR MX REMOVED AND REPLACED NOSE GEAR DOOR SOLENOID VALVE AND PERFORMED OPERATIONAL CHECK SUCCESSSFULLY.  ACFT WAS APPROVED TO RETURN TO SERVICE.
